Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Down's syndrome, morning tremors, normal blood pressure, have insulin pump for diabetes

My 47-year-old sister, who has Down Syndrome , has had morning tremors for a year or so. This morning, she had tremors throughout her body, most noticeable in her legs. She went to work at Goodwill and the nurse called to say that her blood pressure and blood sugar are normal but that the trembling is very extreme throughout her body. She also wears an insulin pump for Type I diabetes, has orthostatic hypotension , and hypothyroid .
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for writing in.
Tremors can be due to multiple causes .Electrolyte disturbunces can cause tremors.These are common in diabetic patients.A full blood workup, electrocardiography would be needed for proper diagnosis.
Hope this helps.
DR Sudarshan
Answered: Tue, 26 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor